Alert archive / Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 11, 2015, 6:09 PM EDT for Amherst County, Virginia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 6:09 PM EDT (22:09 UTC)
- Expired
- May 11, 2015, 6:31 PM EDT
- In force
- 22 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Amherst County, VA
The radar
The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749
WUUS51 KRNK 112209
SVRRNK
VAC009-112315-
/O.NEW.KRNK.SV.W.0014.150511T2209Z-150511T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AMHERST COUNTY IN CENTRAL VIRGINIA...
* UNTIL 715 PM EDT
* AT 608 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOWESVILLE TO CLIFFORD TO NEAR SHIPMAN...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AMHERST...
CLIFFORD...
NEW GLASGOW...
RIVERVILLE...
AND LOWESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS...AS WELL AS
DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
&&
LAT...LON 3753 7890 3750 7891 3750 7895 3749 7894
3745 7901 3743 7902 3743 7904 3742 7904
3742 7907 3739 7906 3739 7908 3771 7912
3772 7907 3770 7903 3770 7899 3755 7890
3755 7887
TIME...MOT...LOC 2208Z 309DEG 36KT 3771 7910 3765 7901 3767 7884
HAIL...1.00IN
WIND...60MPH
$$
RAB1 follow-up statement
750
WWUS51 KRNK 112231
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
631 PM EDT MON MAY 11 2015
VAC009-112239-
/O.CAN.KRNK.SV.W.0014.000000T0000Z-150511T2315Z/
AMHERST VA-
631 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR
EASTERN AMHERST COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
BE ADVISED THAT...WHILE THIS WARNING HAS ENDED...A NEW SEVERE
THUNDERSTORM WARNING HAS BEEN ISSUED FOR SOUTHWESTERN AMHERST
COUNTY UNTIL 730 PM EDT.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.
LAT...LON 3753 7890 3750 7891 3750 7895 3749 7894
3745 7901 3743 7902 3743 7904 3742 7904
3742 7907 3739 7906 3739 7908 3771 7912
3772 7907 3770 7903 3770 7899 3755 7890
3755 7887
TIME...MOT...LOC 2229Z 309DEG 36KT 3758 7889 3752 7880 3754 7863
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:44 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 11, 3:44 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EDT MON MAY 11 2015 .SYNOPSIS... LOW PRESSURE WAS OVER THE GREAT LAKES WITH A COLD FRONT TRAILING INTO EASTERN TEXAS. THIS FRONT WILL MOVE EAST TONIGHT AND WILL BE OFF THE COAST BY TUESDAY NIGHT. HIGH PRESSURE BUILDS IN AND WILL KEEP THE AREA COOL AND DRY THROUGH THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... AS OF 325 PM EDT MONDAY... REMNANTS OF ANA HAS PULLED AWAY FROM THE AREA...BUT HAS LEFT THE REGION IN A TROPICAL AIRMASS. WITH SOME WEAK CONVERGENCE AND AFTERNOON HEATING OVER THE WEST...HAS GENERATED SLOW MOVING PULSE STORMS THIS AFTERNOON. THESE STORMS WILL DRIFT TO THE EAST-NORTHEAST THROUGH EARLY THIS EVENING. THESE PULSE STORMS WILL FADE WITH LOSS OF HEATING BUT MAY NOT COMPLETELY GO AWAY OVERNIGHT AS INSTABILITIES LINGER UNTIL MIXING INCREASES WITH THE APPROACHING COLD FRONT TONIGHT. PREFRONTAL SHOWERS WILL MOVE IN ACROSS THE MOUNTAINS LATE THIS EVENING. AS THE FRONT TRACKS ACROSS THE MOUNTAINS TONIGHT...WEST WINDS INCREASE WITH DOWNSLOPING LIMITING CONVECTION ACTIVITY EAST OF THE BLUE RIDGE. THE BEST CHANCE FOR CONVECTION EAST OF THE BLUE RIDGE WILL BE THIS EVENING. DYNAMICS WITH THE FRONT SPLIT WITH THE MAIN PIECE OF ENERGY TRACKING NORTH INTO THE GREAT LAKES AND OHIO VALLEY AND THE OTHER SOUTH INTO THE SOUTHERN MISSISSIPPI VALLEY OVERNIGHT. WITH WEAK DYNAMICS...DO NOT EXPECT ANY SEVERE STORMS THIS EVENING AND OVERNIGHT. SOME PULSE STORMS THIS AFTERNOON COULD FLIRT CLOSE TO SEVERE WITH HAIL...BUT OVER ALL ACTIVITY WILL BE THE RUN-OF- THE-MILL THUNDERSTORMS. THE FRONT CROSSES THE MOUNTAINS TONIGHT AND WILL BE EAST OF THE PIEDMONT BY LATE TUESDAY MORNING. THE DEW POINT FRONT LAGS BEHIND AND DOES NOT CLEAR THE AREA UNTIL TUESDAY AFTERNOON. WITH CLEARING BEHIND THE FRONT AND A WARM START TO THE DAY...HIGH TEMPERATURES WILL REMAIN ABOVE NORMAL WITH UPPER 70S WEST TO UPPER 80S EAST. PRESSURE RISES BEHIND THE FRONT WILL ALSO BRING BREEZY AND GUSTY CONDITIONS DURING THE DAY TUESDAY. NOTHING CLOSE TO ADVISORY CRITERIA. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... AS OF 330 PM EDT MONDAY... HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR MID WEEK...PROVIDING FAIR DRY CONDITIONS...TEMPERATURES CLOSE TO THE SEASONAL NORM. THE PRESSURE GRADIENT WILL BE STRONG ENOUGH FOR BREEZY CONDITIONS TUESDAY NIGHT AND WEDNESDAY...BUT AS THE HIGH DRIFTS OVERHEAD WEDNESDAY NIGHT...THE WINDS WILL DIMINISH. MODEL GUIDANCE IS IN GOOD AGREEMENT AND WAS GENERALLY FOLLOWED FOR BOTH THE MAX AND MINS. TRIMMED DEWPOINTS A FEW DEGREES COMPARED TO GUIDANCE PER POTENTIAL TO MIX DOWN DRIER AIR ALOFT. THIS RESULTED IN AFTERNOON RELATIVE HUMIDITY MINIMUMS 10 PERCENT DRIER THAN PREV FORECASTS. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 300 PM EDT MONDAY... WEATHER PATTERN FAVORS THE RETURN OF THE AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WITH BUILDING HEIGHTS ACROSS OUR FORECAST AREA. THIS WILL RESULT IN AN UPWARD TREND OF TEMPERATURES AND DEWPOINTS WITH AN OVERALL RETURN TO SUMMER-LIKE WEATHER WITH TEMPERATURES 5 TO 10 DEGREES ABOVE NORMAL IN ADDITION TO A DAILY THREAT FOR SHOWERS AND THUNDERSTORMS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... AS OF 135 PM EDT MONDAY... A SLOW MOVING COLD FRONT WILL CROSS OVER THE MOUNTAINS THIS EVENING...THEN OVER THE PIEDMONT TUESDAY MORNING. AHEAD OF THIS FRONT...SLOW MOVING PULSE STORMS ARE FORMING ACROSS THE MOUNTAINS. THESE STORMS WILL CONTINUE INTO THE EVENING...THEN FADE WITH LOSS OF HEATING. MORE SHOWERS EXPECTED AS THE FRONT CROSSES OVER THE REGION OVERNIGHT. CONFIDENCE AND TIMING OF THESE AFTERNOON PULSE STORMS OVER A PARTICULAR AIRPORT IS LOW...THEREFORE WILL CARRY VICINITY THUNDERSTORMS AT ALL SITES THROUGH THE AFTERNOON. A MUCH DRIER AIR MASS COMES INTO THE REGION WITH VFR CONDITIONS TUESDAY THROUGH THURSDAY. GUSTY NORTHWEST WINDS ARE EXPECTED ON TUESDAY AND POSSIBLY WEDNESDAY. THE NEXT CHANCE OF SUB VFR WEATHER AND PRECIPITATION WILL BE ON FRIDAY. && .CLIMATE... AS OF 425 AM EDT MONDAY... A FEW MAXIMUM TEMPERATURE RECORDS MAY BE SET TODAY. HERE ARE THE CURRENT RECORD HIGHS... ROANOKE 91 IN 1953 LYNCHBURG 94 IN 1896 DANVILLE 94 IN 1953 BLUEFIELD 83 IN 2007 LEWISBURG 82 IN 2007 BLACKSBURG 84 IN 2007 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RCS NEAR TERM...RCS SHORT TERM...PM LONG TERM...PM AVIATION...RCS CLIMATE...AMS
Hazardous weather outlook, May 11, 3:45 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 345 PM EDT MON MAY 11 2015 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-121945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- EASTERN GREENBRIER-WESTERN GREENBRIER- 345 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
In the hours before
Special weather statement, May 11, 4:56 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT MON MAY 11 2015
VAZ024-112145-
ROCKBRIDGE VA-
456 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHEASTERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA...
* UNTIL 545 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS ACROSS SOUTHERN AUGUSTA
COUNTY...JUST NORTH OF THE ROCKBRIDGE COUNTY LINE...
MOVING TO THE SOUTH AT 20 MPH.
* PENNY SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
VESUVIUS...
CORNWALL...
BROWNSBURG...
AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3793 7920 3789 7915 3786 7915 3780 7918
3779 7920 3779 7927 3776 7929 3777 7935
3802 7939 3802 7937
TIME...MOT...LOC 2053Z 353DEG 15KT 3797 7929
RABSpecial weather statement, May 11, 5:17 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
517 PM EDT MON MAY 11 2015
VAZ024-112215-
ROCKBRIDGE VA-
517 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
CENTRAL ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA...
* UNTIL 615 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING STRONG THUNDERSTORMS NEAR LEXINGTON AND BUENA VISTA
CITY...MOVING TO THE EAST AT 15 MPH.
* DIME SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON CITY
AND BUENA VISTA CITY.
THIS INCLUDES VMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 3771 7932 3769 7932 3768 7934 3766 7935
3764 7937 3764 7938 3763 7939 3778 7957
3784 7950
TIME...MOT...LOC 2114Z 270DEG 13KT 3773 7943
RABLocal storm report, May 11, 5:46 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
546 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 5 E BEECH MOUNTAIN 36.21N 81.80W
05/11/2015 E0.25 INCH WATAUGA NC TRAINED SPOTTER
&&
16Local storm report, May 11, 5:51 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
551 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM DEBRIS FLOW 1 SSE BEECH MOUNTAIN 36.20N 81.88W
05/11/2015 WATAUGA NC LAW ENFORCEMENT
THE BEECH MOUNTAIN POLICE DEPARTMENT REPORTED MULTIPLE
MUDSLIDES AND DEBRIS FLOWS ACROSS THE BEECH MOUNTAIN
AREA.
&&
16Local storm report, May 11, 5:57 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
557 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL LEXINGTON CITY 37.78N 79.45W
05/11/2015 E0.88 INCH CITY OF LEXINGTON VA 911 CALL CENTER
&&
16Local storm report, May 11, 6:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
604 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL BEECH MOUNTAIN 36.21N 81.89W
05/11/2015 E1.00 INCH WATAUGA NC TRAINED SPOTTER
&&
BDThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:22 PM EDT | Special Weather Statement | RNK | Bland | 23 min |
| May 11, 2:08 PM EDT | Special Weather Statement | RNK | Carroll | 52 min |
| May 11, 2:50 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 55 min |
| May 11, 3:06 PM EDT | Special Weather Statement | RNK | Patrick | 54 min |
| May 11, 4:06 PM EDT | Special Weather Statement | RNK | Floyd, Henry | 54 min |
| May 11, 4:56 PM EDT | Special Weather Statement | RNK | Rockbridge | 49 min |
| May 11, 5:17 PM EDT | Special Weather Statement | RNK | City of Buena Vista, City of Lexington | 58 min |
| May 11, 5:26 PM EDT | Areal Flood Advisory | RNK | Grayson | 2 hr |
| May 11, 5:32 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista | 43 min |
| May 11, 6:00 PM EDT | Flash Flood Warning | RNK | Grayson | 3 hr |
| May 11, 6:19 PM EDT | Special Weather Statement | RNK | Buckingham | 56 min |
| May 11, 6:27 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, City of Lynchburg | 63 min |
| May 11, 7:10 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 65 min |
| May 11, 7:12 PM EDT | Special Weather Statement | RNK | Carroll | 63 min |
| May 11, 7:29 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, City of Lynchburg | 61 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.